• question-icon

    Suggest treatment for blurred vision while having anxiety

default
Posted on Mon, 24 Jul 2017 in Vision and Eye Disorders
Question: I get blurry vision. I take 3-4mg risperdal per day, 4 5mg of Percocet( 5mg every 3-4 hours for pain). I also suffer from high anxiety and have had panic attacks that truly resemble heart attacks. I've been attributing mt blurry vision to my anxiety disorder as it comes and goes and seems to be better when I take Atavan. Am I right? An eye doctor recently did a full exam and found my eyes healthy in every way, except that I may need 1.75 reading glasses due to age.
doctor
Answered by Dr. Prof. Kunal Saha 4 hours later
Brief Answer:
You are right

Detailed Answer:
Thanks for asking on Health care magic.

I have gone through your query and understand your concern. You are right that your high anxiety could be contributory and taking ativan can provide relief. However, I would encourage you to get the glasses.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4438 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Risperdal

doctor1 MD

My resting heart rate is 102 BPM. I take Lexapro, risperdal, and vyvanse. I just added a decongestant to alleviate pressure on my ear canals...

doctor1 MD

my son has been taking Risperdal for bi-polar diagnosis for several years now. He ran out of it due to a glitch in the pharmacy he uses and his...

doctor1 MD

male, 25 years suffering schizophrenia since 19, has a clipped brain aneurysm. non responding to med. risperdal, olanzapine and clozapine plus an...

doctor1 MD

My 12 yr old son has been on risperdal for a year now for depression & anxiety . I wont to take him off because of new studies showing breast...

doctor1 MD

My 37 year old son is having delusions and grandiose thinking. He is emailing XXXXXXX XXXX, XXXX, XXXXXXX XXXXXXX etc announcing his engagement to...

doctor1 MD

i am shizophrenic iam in abilify 20 mg solotik 200g.but i suffer from negative symptoms.O do i tell my doctor to change medications. i hear about...

doctor1 MD

Hi i need to know more about persecution delusion with a specific person. Thank you

Get personalised answers from verified doctor in minutes across 80+ specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2